# SDR GTIA030068

- Difficulty date: February 5, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL STATION 160-200 HAS BLUE WATER AND DETERIORATION.  FABRICATED NEW FLOORBOARD.  (M)
